# SDR 2002FA0000588

- Difficulty date: April 22, 2002
- Submitted: May 9, 2002
- Operation: General aviation
- Aircraft: N1226M
- Make and model: Cessna T210L
- Aircraft serial: 21061272
- Engine: Cont IO550*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 646843
- Part serial: A168228
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED IN FLIGHT.  PILOT SMELLED ELECTRICAL BURNING ODOR.  FLIGHT COMPLETED WITHOUT INCIDENT.  ALTERNATOR REPLACEMENT CORRECTED PROBLEM.  THIS IS THE 2ND ALTERNATOR FAILURE ON THIS ENGINE WITHIN 300.7 HOURS.  FAILED ALTERNATOR NOT DISASSEMBLED TO DETERMINE FAULT AT THIS FACILITY.  FAILED ALTERNATOR WAS RETURNED TO VENDOR.
